# SDR AALA20010574

- Difficulty date: March 22, 2001
- Submitted: April 23, 2001
- Operation: Air carrier
- Aircraft: N647AM
- Make and model: Boeing 757223
- Aircraft serial: 24605
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHT AT ROW 15 THROUGH 23 DIM.  ACCOMPLISHED OPS CHECK PER THE MM.  NO FAULTS NOTED.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
